# SDR CALA2025100709724

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,725 hours, 13,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AT TAKEOFF POWER WENT AWAY CRUISE CAME BACK ON IDLE DESCENT NOTED DISCREPANCY ORDOR COCKPIT/FWD. CABIN . NOTED PREVIOUS STATION OVERNIGHT WORK #1 ENGINE WASH. SUSPECT RESIDUAL CONTAMINATION. PERFORM CONTAMINATION REMOVAL #1 AND #2 ENGINES AND BOTH PACKS RE. AMM 21-00-01-100-801. PERFORM HIGH POWER RUN #1 ENG. 90% + N1 WITH BOTH PACKS FULL HOT AND FULL COLD . NO DISCREPANCIES NOTED OF SMELL FROM EITHER PACKS. A/C OKAY CONTINUE.N
